# SDR VJ32002F00071

- Difficulty date: September 3, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N5599P
- Make and model: Beech F33A
- Aircraft serial: CE1344
- Engine: Cont IO520BB
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pump
- Part number: RA216CW
- Part serial: B2557
- Condition: Failed
- Location: Dry Air
- Part time: 583 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING GROUND RUN UP OUTPUT OF ENGINE DRIVEN DRY AIR PUMP FAILED TO PUT OUT PROPER PRESSURE AT IDLE RPM.  RAN AIRCRAFT UP AND AIR PRESSURE STILL LOW AT HIGHER RPM.  SUSPECT PROBABLE CAUSE IS HEAT AND VANES WEARING ON THIS DRY AIR PUMP.
